Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



Remarks on ``Embedding theorems and generalized discrete ordered abelian groups'' (Trans. Amer. Math. Soc. 175 (1973), 283-297) by P. Hill and J. L. Mott

Author: Isidore Fleischer
Journal: Trans. Amer. Math. Soc. 231 (1977), 273-274
MSC: Primary 06A60
MathSciNet review: 0444546
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [3] B. Banaschewski, Totalgeordnete Moduln, Arch. Math. (Basel) 7 (1956), 430-440. MR 19, 385. MR 0087650 (19:385c)
  • [10] L. Fuchs, Partially ordered algebraic systems, Pergamon Press, Oxford; Addison-Wesley, Reading, Mass., 1963. MR 30 #2090. MR 0171864 (30:2090)
  • [20] P. Ribenboim, Sur les groupes totalement ordonnés et l'arithmétique des anneaux de valuation, Summa Brasil. Math.4 (1958), 1-64. MR 21 #6396. MR 0107673 (21:6396)
  • [21] -, Théorie des groupes ordonnés, Universidad Nacional del Sur, Bahia Blanca, Argentina, 1963. MR 31 #5905.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 06A60

Retrieve articles in all journals with MSC: 06A60

Additional Information

Keywords: Totally ordered abelian group, discrete components, "generalized discrete"
Article copyright: © Copyright 1977 American Mathematical Society

American Mathematical Society